# SDR QXEA2009051800354

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,172 hours, 20,873 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Valve
- Part number: 54009497
- Part serial: 315
- Condition: Malfunctioned
- Part time: 2,265 hours, 2,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER TAKEOFF AND DURING INITIAL CLIMB, NR 2 ITT IN RED AT 865 WITH NR 2 FUEL FLOW APPROX 200 LBS/HR HIGHER THAN NR 1.  REDUCED POWER AFTER 20 SEC INTO GREEN.  NTOP TO 1 MINUTE AFTER CRUISE POWER SET, NR 2 ITT AND FUEL FLOW "JUMPED BACK TO NORMAL".  INTERROGATED CDS, FOUND MAX TEMP RECORDED ON NR 2  ITT 868 FOR 36 SECONDS.  PER Q400 AMM TASK 05-11-00-992-802, NR 2 ITT DID NOT EXCEED MAX TEMP.  NO FURTHER MAINTENANCE REQUIRED.  REPLACED THE NR 2 P2.  BLEED VALVE AND THE P2.7 BLEED OFF VALVE FOR TROUBLESHOOTING.  RETURNED TO SERVICE.
